# SDR SWAA2016102409020

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 67,343 hours, 53,560 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262
- Part serial: MA3435
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 GROUND SPOILER SECOND HINGE FROM INBOARD SIDE CRACKED.  R&R SPOILER PER AMM.
